# SDR A6WA200840640

- Difficulty date: December 11, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 19,723 hours, 17,522 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF FROM WET RUNWAY, CLIMBED TO FL320 IN RAIN/SNOW.  TEMP -48`C IN CRUISE.  WHILE MAKING LT TURN, WITH AP, RECEIVED LT WING DOWN AUTOPILOT TRIM CAUTION MSG MOMENTARILY.  PERFORMED VISUAL INSP AILERON SYS FROM BULKHEAD TO AILERONS WHILE OPERATING THE SYS.  FOUND NO OBSTRUCTION.  ALL PULLEYS AND QUADRANTS, OPS NORMAL.  INSP FLUTTER.
